# SDR IPXA10M62868

- Difficulty date: September 17, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 50,307 hours, 8,443 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: NRC6055507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING INBD FLAP UPPER SKIN SURFACE IS DENTED, CREASED     REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOULBER IAW SRM 57-00-01, REPAIR 1, FIG 201.
